# SDR HALA2022080400139

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 41,152 hours, 6,474 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB: R FUEL STANBY PUMP CB TRIPPED ON TAXI OUT //  WIRING CK FROM CB 721VU121 TO 751VU121 OK. WIRING CK FROM CONTACTOR 751VU121 TO STBY FUEL PUMP GOOD PER AMM 28-21-07. NO SHORT TO GROUND. 399799. R&R RT STBY FUEL PUMP IAW AMM 28-21-51 AND TSM 28-21-00-810-851-A. OPS CHK GOOD AND LEAK CHK GOOD. NO FAULTS NOTED. OK FOR SVC.                                        
 PUMP, FUEL, A33 OFF 33-2821-9-0003 S/N 01835 ON 34-2822-9-0003 S/N 06161
